# SDR USAA2010101492287

- Difficulty date: October 6, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,135 hours, 20,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002155A
- Part serial: AL0735
- Condition: Debonded
- Location: Lt Wing
- Part time: 53,135 hours, 20,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - AREA OF DISBOND ON NR 1 SLAT TRAILING EDGE WEDGE 41 INCHES OUTBOARD FROM THE INBOARD END & 1 INCH AFT OF THE LEADING EDGE.  REPLACED NR 1 SLAT IAW B757 AMM 27-81-02-4.
